Mathematische Nachrichten

Cover image for Vol. 286 Issue 4

March 2013

Volume 286, Issue 4

Pages 321–429

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
      Cover Picture

      Version of Record online: 27 FEB 2013 | DOI: 10.1002/mana.201390006

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
      Issue Information

      Version of Record online: 27 FEB 2013 | DOI: 10.1002/mana.201390007

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
      Contents: (Math. Nachr. 4/2013) (pages 321–322)

      Version of Record online: 27 FEB 2013 | DOI: 10.1002/mana.201310404

  4. Original Papers

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. Deficiency indices and spectrum of fourth order difference equations with unbounded coefficients (pages 323–339)

      John Ogonji Agure, David Otieno Ambogo and Fredrick Oluoch Nyamwala

      Version of Record online: 23 NOV 2012 | DOI: 10.1002/mana.201200161

    2. Simultaneous approximation by Bernstein operators in Hölder norms (pages 349–359)

      Heiner Gonska, Jürgen Prestin, Gancho Tachev and Ding-xuan Zhou

      Version of Record online: 23 NOV 2012 | DOI: 10.1002/mana.201100284

    3. Extremal spectral properties of Otsuki tori (pages 379–391)

      Alexei V. Penskoi

      Version of Record online: 23 NOV 2012 | DOI: 10.1002/mana.201200003

    4. On irreducible p, q-representations of Lie algebras equation image and equation image (pages 392–401)

      Vivek Sahai and Sarasvati Yadav

      Version of Record online: 29 NOV 2012 | DOI: 10.1002/mana.201100327

SEARCH

SEARCH BY CITATION